I asked my doctor and also researched ibuprofen for the flushing side effect from Tecfidera, and only came across taking aspirin for this.
I started taking Tecfidera on Sunday. On day one, I took one 325mg aspirin tablet one hour before taking my Tecfidera. I noticed that after about 20 minutes my face started feeling very warm and itched slightly, then 30 minutes later, it went away. I didn't like the way that felt, but I could live with it. What I couldn't live with is the arthritis pain that was back using the aspirin. I missed my ibuprofen!
I decided to give the ibuprofen a try instead of the aspirin. I take three 200mg tablets one hour before taking my Tecfidera. To my surprise, it's been two days and no flushing or itching. I know that it has only been two days using the ibuprofen, but my arthritis pain is under control again and I'm happy to see that it might work with the Tecfidera. I am not recommending this to anyone without talking with your doctor first. I don't have any issues with taking ibuprofen.
I will let you know, how this is working for me. God Bless!
- Similar Topics
- Last post